# SDR DL72S980807

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65872607
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, LT INBD VERTICAL STAB TIE BOLT FITTING CRACKED 1 INCH AT THE FIRST FASTENER HOLE AFT OF THE TIE BOLT.  REPLACED FITTING PER BOEING DRAWING 65-17509.
